On the differentiability of composed functions

Miloslav Jůza

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 4, page 352-362
  • ISSN: 0528-2195

How to cite


Jůza, Miloslav. "Sur la dérivabilité des fonctions composées." Časopis pro pěstování matematiky 099.4 (1974): 352-362. <http://eudml.org/doc/21222>.

author = {Jůza, Miloslav},
journal = {Časopis pro pěstování matematiky},
language = {fre},
number = {4},
pages = {352-362},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Sur la dérivabilité des fonctions composées},
url = {http://eudml.org/doc/21222},
volume = {099},
year = {1974},

AU - Jůza, Miloslav
TI - Sur la dérivabilité des fonctions composées
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 4
SP - 352
EP - 362
LA - fre
UR - http://eudml.org/doc/21222
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.